Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 07:00:43 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631670
  • Total Topics: 47818
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 4 days in and feeling great!  (Read 1109 times)

0 Members and 1 Guest are viewing this topic.

Offline EUROLOVE

  • Member
  • Posts: 14
4 days in and feeling great!
« on: September 07, 2012, 09:29:51 PM »
Hi!
I'm about to take my 4th dose of the Atripla components. So far so good.
http://justmeandhiv.blogspot.se/

I wonder if anyone experienced a mild rash from Atripla or if all the rashes are extreme? That's the side effect I'm scared to get .. And I wont find out for a few more days I think if i surpassed it or not yet.

Finding out I was positive really changed my outlook on life. I'm so determined now to get the career I always wanted!

Offline vaguesbleues

  • Member
  • Posts: 93
Re: 4 days in and feeling great!
« Reply #1 on: September 07, 2012, 11:15:45 PM »
Hi there Eurolove,

I'm glad to hear that Atripla has worked pretty well for you so far!  I am on the same medication, and I've found it incredibly well tolerated (after a few interesting and loopy days at first).  I did experience a rash after about a week on the medication, however, it was only faint but pretty much over all of my arms, chest, and neck.  I did not have any friends at work say anything.  Indeed, my best friend at work (who is the only person who knows about my diagnosis) did not even notice it until I pointed it out.  And that was after almost an entire day of sitting right next to her, having lunch together, etc. I did not find that it itched or anything, but I did take a bit of over the counter benadryl tablets to minimize the redness and spots.  It went away on its own after about 3 days or so.

Even though the rash wasn't bad, I did go on ahead and contact a nurse at my doctor's office to let them know that I was experiencing it.  I'd especially recommend letting them know if the rash is very prominent or if it is uncomfortable.  Just remember, the doctors are there to work for YOU and to keep YOU healthy, and not the other way around! 

Best of luck!
03/10/2011 - Tested HIV negative
04/26/2011 - Inconclusive WB result
05/19/2011 - Confirmed HIV positive
                    VL < 50, T-Cell 747 (30%)
06/13/2011 - VL 345, T-Cell 841 (30%)
08/23/2011 - VL 50,100, T-Cell 1155 (19%) - CMV
09/18/2011 - Started Atripla!!
11/07/2011 - VL 489, T-Cell 881 (31%)
02/08/2012 - VL Undetectable!!, T-Cell 772 (34%)
08/08/2012 - VL UD, T-Cell 1070 (42%)
11/05/2012 - VL UD, T-Cell 1174 (35%)
03/18/2013 - VL UD, T-Cell 972 (28%)
10/04/2013 - VL UD, T-Cell 1025 (34%)

Offline mikeyb39

  • Member
  • Posts: 921
Re: 4 days in and feeling great!
« Reply #2 on: September 08, 2012, 08:31:22 AM »
i didn't get a rash from Atripla, but i and my doctor believe it gave me neuropathy/nerve damage.   About 5 t0 10 percent of folks can get it from Atripla i guess i was one of the unlucky ones.  Also i felt like i was drugged up.  i took it for a year and half, then doctor switched me to prezista/norvir/issentress.  its not a typical combo since it doesn't include viread.  we are testing it out me and my doctor so far my VL is still UD under 25 copies.

i love the new combination i have zero side-effects,  its not one pill a day, but i could care less about that...
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline Sera

  • Member
  • Posts: 36
Re: 4 days in and feeling great!
« Reply #3 on: September 10, 2012, 07:52:26 PM »
Hi Eurolove, i hope you escape the rash. I started atripla two days ago and the side effect i was most concerned about was nausea but so far so good. Good luck.

Sera.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.